# SDR 96ZZZX2277

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N603RA
- Make and model: Hiller OH-23G
- Aircraft serial: 1527
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Skid Tube
- Part number: 430013
- Condition: Corroded
- Location: Skid Shoe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND 2 EACH SKID TUBES CORRODED THROUGH BETWEEN SKID SHOE AND TUBE.  SUSPECT DUE TO TRAPPED SPRAY CHEMICALS AND WATER FROM WASHING THE AIRCRAFT.
